# SDR DXTA2023021780620

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0200
- Aircraft time: 3,890 hours, 2,484 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP2025022
- Part serial: 18215H4634
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER COCKPIT WINDOW: COPILOT RIGHT SIDE WINDOW CRACKED. PERFORMED CHECKLIST,CIRCUIT BREAKER PULLED PER CHECKLIST. // SIGNOFF// REMOVED CRACKED RH COCKPIT SIDE WINDOW PN: 9914809-2 SN: 18215H4634, INSTALLED CUSTOMER SUPPLIED NEW CO-PILOTS SIDE WINDOW P/N: 9914809-2 S/N: 220811-10638, CLEANED AND TAPED CO-PILOTS SIDE WINDOW TO BE SEALED SEALED USING PR1440 AND PR1425 SEALANT, LEAK AND OPC CHECK GOOD, ALL WORK WAS DONE IAW CE-680A AMM 56-10-05 TORQUE WRENCH TL-103536 CAL DUE DATE 11-30-23
